# SDR UPS01836564

- Difficulty date: July 13, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 REPLACE FUSELAGE AFT CENTER SECTION INTERNAL DOUBLER FROM FS 1100-1260 L27R-L33L (CORROSION). REMOVED INTERNAL DOUBLER IAW DC8 SRM 51-1-24. TRIM NEW DOUBLER LOCATE AND DRILL EXISTING FASTENER HOLES IAW DC8 SRM 51-1-24 AND INSTALL INTERNAL DOUBLER IAW DC8 SRM 51-1-20D & 51-1-21.
